# SDR AALA200802575A

- Difficulty date: November 24, 2008
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 66,065 hours
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132109
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

GIG INFLIGHT.  CREW REPORTED WEATHER RADAR WENT INOPERATIVE DURING FLIGHT. RETURNED TO GIG AND LANDED WITHOUT INCIDENT. REPLACED WEATHER RADAR TRANSCEIVER.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
